MAUDE Adverse Event Report: PRODUCTOS MEDLINE S.A. DE C.V. MEDLINE; CIRCUIT, 90"EXP,1BV,3L,GSL,MASK45

PRODUCTOS MEDLINE S.A. DE C.V. MEDLINE; CIRCUIT, 90"EXP,1BV,3L,GSL,MASK45
Catalog Number DYNJAA0111
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the "tape" to attach the balloon is missing, so the bag is falling off.The crna had a circuit attached to the patient.When air was pushed through to breathe for the patient, the bag fell off the circuit due to not having the tape attached when it was taken out of the bag to use.The crna was able to switch out circuit in enough time for the patient.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
 
Event or Problem Description
The "tape" to attach the balloon is missing, so the bag is falling off.

Brand Name
MEDLINE
Common Device Name
CIRCUIT, 90"EXP,1BV,3L,GSL,MASK45
Manufacturer (Section D)
PRODUCTOS MEDLINE S.A. DE C.V.
blvd world trade center 106
nuevo laredo, 88285
MX  88285
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093-2753
MDR Report Key25262285
Report Number3004122598-2026-00011
Device Sequence Number10511706
Product Code CAH
UDI-Device Identifier10080196969296
UDI-Public10080196969296
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K925217
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJAA0111
Device Lot Number25JBA843
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/04/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Initial Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown